Increasing Ozempic dose

  • You can contact Live Chat for live support. We guarantee to answer you 💌
  • We opened a new 🦘Off-topic category on our forum! Create threads on any topic and enjoy unlimited interaction!
  • Hi Guest! We need your assistance. ❤️ Please support our community with a review on TrustPilot🌟
  • Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉
  • You can enter the short address 🪄 ngu.team in the address bar of your browser, and http://nevergiveupteam.com/ will open
K

Katekate

New Member
Premium Member
Feb 17, 2021
1
0
0
My doc told me to increase Ozempic dosing from 1mg to 2mg. I would appreciate it if anyone who has begun using Ozempic 2 mg dose shares their side effects. To be honest it’s a little scary for me to go up in the dosage since I haven’t had any bad side effects except constipation (which I heard is common with this medication).
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
142
99
28
Katekate said:
My doc told me to increase Ozempic dosing from 1mg to 2mg. I would appreciate it if anyone who has begun using Ozempic 2 mg dose shares their side effects. To be honest it’s a little scary for me to go up in the dosage since I haven’t had any bad side effects except constipation (which I heard is common with this medication).
Hello, dear @Katekate! Yeah, constipation is a common side effect of many weight-loss medications. But it's so individual. You will never know if you have any other adverse reactions after increasing the dosage, even if the others have it.
I would suggest you listen to your doctor as he knows your situation and heath conditions better. If you experience any severe side effects on 2 mg, just go back to 1 mg and contact your doctor.
I wish you a successful weight loss journey, dear!
 

Similar threads

K
Replies
1
Views
137
Kate
S
Replies
0
Views
201
Swimmy
S